# SDR CALA2019052400832

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 36,570 hours, 12,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNIDENTIFIED ODER CONT. SMELLED LIKE BURNIG PLASTIC ACCOMPLISHED POST FLIGHT DEBRIEFING WITH INBOUND FLIGHT CREW FOR ODOR IN AFT CABIN. REF TASK 05-51-26-800-801 C1 AND FORM 46-6020. RAN ENGINES AND APU (HIGH POWER0 WITH ALL CABIN SYSTEMS ON INCLUDING COFFEE MAKERS AND WATER HEATERS, COULD NOT DUPLICATE SMELL.
